Post # 1
Hey fellow Bees,
I have a question for those who have/had the nexplanon implant…
So this might be Too Much Information but I have had my nexplanon implant since Nov. 2012. It’s been great. No side effects, no weight gain, no mood swings…but my period is a different story. It was not like this up until the last 6 months. I’ve had two crazy instances…I got a period starting April 24th and it lasted until MAY 24th. Thats right, 4 weeks of hell. Then I got my period again on August 10th and it finally just ended today on SEPTEMBER 11th.
It was a normal period the first week on both occasions, then it was weird in between spotting for the following 3 weeks…too heavy to not wear a tampon. 🙁
I have been checked by my gyno, no STD’s, no STI’s, no infections. Same sexual partner for almost 2 years. My Darling Husband is negative for everything as well. There has been no infidelity. And my last exam was in April BEFORE any of this started.
Have any other bees experienced this while having the Nexplanon implant? Any advice/stories would be appreciated!
Post # 2
I had spotting for 4 months after I got it. I took it out. Irregular bleeding is a side effect and that is likely your problem. So you can either wait and hope it stops or remove it and try something else.
Post # 3
- Wedding: October 2013 - A Beautiful converted Barn
Im on my 3rd year of my 2nd implant (6th year all together) and up until last year i hadnt bled AT ALL since having it in. last year i had a ‘bleed’ but **TMI WARNING** it was old blood – dark with no ‘flow’. chatted to a friend who is also on the implant and she said she had had something similar – we called it a ‘clearout’ – makes sense… no period for that long i guess the body has gotta freshen up somehow.
THIS year – i had a proper period – cramps, fresh blood – full on towels and tampons kinda situation. lasted 2 and a half weeks. that was last month. waiting to see if it happens again this month and if it does i think im gonna whip the implant out. its due out in Jan anyway so only gonna be a few months early.
i dont really have any advise, other than i would see a doctor and maybe look at changing your contracetpion to something else if it continues.xx